American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Jean-François Babadjian and Maria Giovanna Mora. Approximation of dynamic and quasi-static evolution problems in elasto-plasticity by cap models. Quart. Appl. Math. 73 (2015) 265-316.
Abstract, references, and article information
View Article: PDF

[2] Jochen Denzler. Existence and regularity for a curvature dependent variational problem. Trans. Amer. Math. Soc. 367 (2015) 3829-3845.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Zhikov and S. E. Pastukhova. Uniform convexity and variational convergence. Trans. Moscow Math. Soc. 75 (2014) 205-231.
Abstract, references, and article information   
View Article: PDF

[4] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information   
View Article: PDF

[5] Carolin Kreisbeck. Another approach to the thin-film $\Gamma$-limit of the micromagnetic free energy in the regime of small samples. Quart. Appl. Math. 71 (2013) 201-213.
Abstract, references, and article information
View Article: PDF

[6] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information   
View Article: PDF

[7] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information   
View Article: PDF

[8] Milton C. Lopes Filho, Helena J. Nussenzveig Lopes and Juliana C. Precioso. Least action principle and the incompressible Euler equations with variable density. Trans. Amer. Math. Soc. 363 (2011) 2641-2661. MR 2763730.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information   
View Article: PDF

[10] Pablo Pedregal. A note on Young measures and correctors in $\Gamma$-convergence and homogenization. Quart. Appl. Math. 68 (2010) 661-669. MR 2761509.
Abstract, references, and article information
View Article: PDF

[11] Irene Fonseca, Gilles Francfort and Giovanni Leoni. Erratum to ``Thin elastic films: the impact of higher order perturbations''. Quart. Appl. Math. 66 (2008) 781-799. MR 2465145.
Abstract, references, and article information
View Article: PDF

[12] Walter Schachermayer and Josef Teichmann. Characterization of optimal transport plans for the Monge-Kantorovich problem. Proc. Amer. Math. Soc. 137 (2009) 519-529. MR 2448572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Bellettini and G. Fusco. The $\Gamma $-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type. Trans. Amer. Math. Soc. 360 (2008) 4929-4987. MR 2403710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kazuhiro Kuwae and Takashi Shioya. Variational convergence over metric spaces. Trans. Amer. Math. Soc. 360 (2008) 35-75. MR 2341993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Irene Fonseca, Gilles Francfort and Giovanni Leoni. Thin elastic films: The impact of higher order perturbations. Quart. Appl. Math. 65 (2007) 69-98. MR 2313149.
Abstract, references, and article information
View Article: PDF

[16] Marc-Olivier Czarnecki and Ludovic Rifford. Approximation and regularization of Lipschitz functions: Convergence of the gradients. Trans. Amer. Math. Soc. 358 (2006) 4467-4520. MR 2231385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pablo Pedregal. Multi-scale Young measures. Trans. Amer. Math. Soc. 358 (2006) 591-602. MR 2177032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ali Taheri. Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations. Proc. Amer. Math. Soc. 131 (2003) 3101-3107. MR 1993219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Giuseppe Savaré. Compactness properties for families of quasistationary solutions of some evolution equations. Trans. Amer. Math. Soc. 354 (2002) 3703-3722. MR 1911517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Irene Fonseca, Giovanni Leoni, Jan Malý and Roberto Paroni. A note on Meyers' Theorem in $W^{k,1}$. Trans. Amer. Math. Soc. 354 (2002) 3723-3741. MR 1911518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pablo Pedregal. Fully explicit quasiconvexification of the mean-square deviation of the gradient of the state in optimal design. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 72-78. MR 1856792.
Abstract, references, and article information   
View Article: PDF

[23] Eugene Stepanov. Relaxation and convexity of functionals with pointwise nonlocality. Proc. Amer. Math. Soc. 130 (2002) 433-442. MR 1862123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Baisheng Yan. On the weak limit of mappings with finite distortion. Proc. Amer. Math. Soc. 128 (2000) 3335-3340. MR 1676345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Kristensen. On conditions for polyconvexity. Proc. Amer. Math. Soc. 128 (2000) 1793-1797. MR 1670399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Deville and Julian P. Revalski. Porosity of ill-posed problems. Proc. Amer. Math. Soc. 128 (2000) 1117-1124. MR 1636942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stefan Müller. A sharp version of Zhang's theorem on truncating sequences of gradients. Trans. Amer. Math. Soc. 351 (1999) 4585-4597. MR 1675222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pablo Pedregal. Optimization, relaxation and Young measures. Bull. Amer. Math. Soc. 36 (1999) 27-58. MR 1655480.
Abstract, references, and article information   
View Article: PDF

[29] M. A. Sychev and V. J. Mizel. A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems. Trans. Amer. Math. Soc. 350 (1998) 119-133. MR 1357405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2